It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • From Paxil to Serzone

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-14-2001, 08:45 PM   #1
    BEK
    Newbie
     
    BEK's Avatar
     
    Join Date: Dec 2000
    Posts: 8
    BEK HB User
    From Paxil to Serzone

    My husband just switched from Paxil to 100 mg of Serzone a day. He had been on Paxil for about 8 weeks and got off "cold turkey" which was living hell for him (vomiting, severe headaches for 3 weeks).

    He said that although he is not eating much he is gaining weight and feels bloated. Is this still a Paxil withdrawal side effect? I have read on other posts that Serzone is a "good" AD with fewer side effects. He seems lightheaded and his memory is terrible.

    Thanks for sharing your knowledge with us!

     
    Sponsors Lightbulb
       
    Old 02-14-2001, 09:33 PM   #2
    TrickyDick
    Senior Member
     
    TrickyDick's Avatar
     
    Join Date: Nov 2000
    Location: West Texas
    Posts: 111
    TrickyDick HB User
    Re: From Paxil to Serzone

    Hey BEK,
    Changing meds (anykind) can cause all kinds of symptoms and problems. It will take several days for it too level out and even more for the new med to take hold.
    In the meantime, exercise and rest are important. Lowering the stress level if possible. My personal mantra is a B complex and Zinc tablet each day and to drink plenty of water, no caffine or colas. This will help level the stress and body out.
    He needs (IMHO) to keep some type of journal to enable him to talk with his doc at his next apt. so he won't forget to mention or discuss something.
    I hope he does better.
    Peace

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Changing from Paxil to Luvox for OCD jan54 Obsessive Compulsive Disorder (OCD) 8 06-06-2007 07:53 PM
    has anyone gone from zoloft to paxil??? feel_bad_2_much Panic Disorders 3 10-31-2006 01:23 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:57 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!